# SDR ASAA2024082552119

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 74,634 hours, 39,424 cycles
- Engine: Ge CFM567B24
- Engine time: 65,836 hours, 32,299 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

CLIMBING OUT OF 7,000, EXPERIENCED #1 ENGINE FAILURE: SUSPECT DAMAGE (NO FUEL FLOW N2 ROTATION) , QRC,QRH: S/E APPROACH AND LANDING. GROUNDED - YES. AIR TURNBACK - MIG-2C #40-0056987 INITIATED. THRU #40-0056989. PERFORMED CONDITIONAL INSPECTION REF AMM 05-51-59-201 AND TASK AMM 05-51-200-801. FURTHER CONDITIONAL INSPECTION REQURES PER AMM 05-51-59-201 WITH POWER ON AND FLAPS OPEN V.AMINI 62598. LOWERED FLAPS AND INSPECTED REMAINING AREA. NO ADDITIONAL DEFECTS NOTED AMM REF 05-51-59-200-801 AST 55342 08/26/2024 MIG-2C #40-0056987 - #40-0056989 CLOSED TPRICE 53618 08/26/2024, REPLACED ENGINE PER ASA T/C 78471000 + 78471001 EMP 34811 08/26/2024 AIRCRAFT RELEASED FOR THE SPECIAL FLIGHT PERMIT TO GSO PER SPECIAL FLIGHT PERMIT DATED 08/27/2024 TO ACCOMPLISH REPAIR TO THE L/H WING FIXED T/E PANELS, L/H SECT 47 FUSELAGE SKIN, AND L/H HORIZONTAL STABILIZER L/E SKIN ASSEMBLY. DEFERRED PER MCT, SEAMC JEREMY NOTIFIED C/N 27029613
